# SDR SWAA061729

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 40,991 hours, 35,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: 1979
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING T/E AFT OUTBOARD FLAP DELAMINATED ON LOWER INBOARD SIDE.  REMOVED AND REPLACED T/E AFT FLAP PER MM.
